# SDR UALA2008111304201

- Difficulty date: August 9, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 33,383 hours, 9,209 cycles
- Engine: Pwa PW4056
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 7G1103600U
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

LEFT AFT FUEL BOOST LOW PRESS LIGHT INOP WITH PUMP OFF.  REPLACED PRESSURE SWITCH, CHECKS OKAY.
